MAUDE Adverse Event Report: Gyrus ACMI, Inc. ADJUSTABLE BIOPSY PORT SEAL,5/PKG; Cystoscope And Accessories, Flexible/Rigid

Gyrus ACMI, Inc. ADJUSTABLE BIOPSY PORT SEAL,5/PKG; Cystoscope And Accessories, Flexible/Rigid
Model Number BPS-A
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction

Brand Name
ADJUSTABLE BIOPSY PORT SEAL,5/PKG
Common Device Name
Cystoscope And Accessories, Flexible/Rigid
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50239274
Report Number3011050570-2026-00817
Device Sequence Number10257005
Product Code FAJ
UDI-Device Identifier00821925031500
UDI-Public00821925031500
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012929
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBPS-A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown